# SDR MASA01029

- Difficulty date: March 24, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5881 - BNA-PHL - MAINTENANCE DISCOVERED ONE CEILING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED BULB.  OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
